# SDR REXA2016040100448

- Difficulty date: April 1, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 20,684 hours, 13,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR LIGHTS IN MID CABIN EMER SIGN DO NOT ILLUMINATE.  PERFORMED ADJUSTMENT & TEST OF MID CABIN EMER EXIT SIGNS IAW AMM 33-51-07.  OPERATIONS CHECKED GOOD.
